# SDR IPXA09M55574

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Vibration
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB TO ALTITUDE NOTICED VIBRATION.  SELECTED CONFIG PAGE RIGHT INNER FLAP BOX WAS SHOWING EMPTY BOX OUTER BOX SHOWED 0 DESCEND TO FLIGHT LEVEL 20.000 STOWED AND EXTENDED SLATS AND FLAPS TO 15, THEN GOT  A LEVEL TWO FLAP DISAGREE.  PERFORMED INSPECTION.  NO FAULTS ON FLAPS.  RT FLAP IND DEFERRED.  REMOVED AND REPLACED RIB FLAP POS TRANSMITTER IAW AMM 27-54-04-4.  THIS CLEARS DMI 398999.  PLACARD REMOVED.
